# SDR F3LA202001030001

- Difficulty date: January 1, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 04307
- Aircraft time: 35,554 hours, 14,392 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THIS IS A SUPPLEMENT TO SDR F3LA202001030001 ORIGINAL SUBMITTED ON 01/03/2020. SUPPLEMENT: 01/07/2019 - PERFORMED FUME EVENT INSPECTION, NO DEFECTS FOUND PER TSM-05-50-00-810-831A, CLEARED MEL 49-10-01A AND RETURNED APU TO SERVICE. DISCREPENCY: LP1257733 ITEM 2:  FUME EVENT AFTER LANDING.  FAS SAID A LIGHT SMELL AROUND 10,000FT IN DESCENT BECAME STRONG AFTER LANDING AND REMAINED UNTIL DOORS OPENED.  SMELL WAS LIKE DIRTY SOCKS.  NO SMELL IN COCKPIT.  SMELL WAS IN FRONT GALLEY, MID PLANE (ROW 13) AND AFT GALLEY.  ENGINE BLEEDS ON, PACKS ON, CROSSBLEED CLOSED.  NO SMELL WITH APU USAGE WITH PACKS.  CORRECTIVE ACTION LP 1257733-2:  DEFERRED PER MEL 49-10-01A, CN 1158881 WITH DD 01/12/2020  (M) PROCEDURE COMPLIED WITH PLACARD INSTALLED.  APU DEFERRED PRECAUTIONARY.  DISCREPENCY LP1257734-3:  REF LP 1257733-2 / LP1257733-3 FUME EVENT AFTER LANDING.  CORRECTIVE ACTION LP1257734-3:  APPLIED TSM 05-50-00-810-831-A FAULT CONFIRMATION PROCEDURE WITH ENGINES 1 AND 2 AND  APU OPERATING AND COULD NOT FIND CAUSE OF THE ODOR.  APU DEFERRED PRECAUTIONARY.
